Alert archive / West Virginia / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 65, NWS Charleston, WV

April 8, 20114 counties in West Virginia

NWS Charleston, WV issued this severe thunderstorm warning at Apr 8, 2011, 8:05 PM EDT for 4 counties in West Virginia. It was in force for 55 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 8, 2011, 8:05 PM EDT (00:05 UTC)
Expired
Apr 8, 2011, 9:00 PM EDT
In force
55 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon

Counties Logan County, WV, McDowell County, WV, Mingo County, WV, Wyoming County, WV

The radar

The Charleston,WV radar (KRLX), 61 km from the middle of the area, began a volume at 00:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 8, 8:29 PM EDTHAIL 0.752 Se Amherstdale, WV
Apr 8, 8:30 PM EDTHAIL 0.882 Sw Amherstdale, WV
Apr 8, 8:42 PM EDTHAIL 14 E West Logan, WV
Apr 8, 8:45 PM EDTHAIL 0.752 Ne Clear Fork, WV
Apr 8, 8:48 PM EDTHAIL 1.25Brenton, WV
Apr 8, 8:50 PM EDTHAIL 1Oceana, WV
Apr 8, 9:09 PM EDTHAIL 13 Wnw Oceana, WVBETWEEN LYNCO AND OCEANA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 37 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 8, 2:53 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Roanoke, VA (KRNK), launched 00:00Z, 0.1 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 00:00Z on 2011-04-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 00:00Z on 2011-04-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 126 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-189 J/kg
Mixed-layer LCL
870 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
126 m²/s²
0-3 km storm-relative helicity
236 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

418 
WUUS51 KRLX 090005
SVRRLX
WVC045-047-059-109-090100-
/O.NEW.KRLX.SV.W.0065.110409T0005Z-110409T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
805 PM EDT FRI APR 8 2011

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LOGAN COUNTY IN WEST VIRGINIA...
  THIS INCLUDES THE CITY OF LOGAN...
  NORTH CENTRAL MCDOWELL COUNTY IN WEST VIRGINIA...
  SOUTHEASTERN MINGO COUNTY IN WEST VIRGINIA...
  WYOMING COUNTY IN WEST VIRGINIA...
  THIS INCLUDES THE CITY OF PINEVILLE...

* UNTIL 900 PM EDT

* AT 806 PM EDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM CAPABLE
  OF PRODUCING QUARTER SIZE HAIL.  THIS STORM WAS LOCATED NEAR
  LOGAN...AND MOVING SOUTHEAST AT 40 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  MAN...MALLORY...R.D. BAILEY LAKE...HANOVER...OCEANA AND TWIN FALLS
  STATE PARK.

.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS!

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY
EVENING FOR CENTRAL VIRGINIA AND CENTRAL WEST VIRGINIA.

&&

LAT...LON 3791 8190 3762 8140 3746 8170 3780 8210
      3781 8205 3789 8195
TIME...MOT...LOC 0006Z 307DEG 33KT 3784 8199

$$

TAX
1 follow-up statement
087 
WWUS51 KRLX 090027
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
827 PM EDT FRI APR 8 2011

WVC045-047-059-109-090100-
/O.CON.KRLX.SV.W.0065.000000T0000Z-110409T0100Z/
MINGO WV-MCDOWELL WV-LOGAN WV-WYOMING WV-
827 PM EDT FRI APR 8 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR WYOMING...SOUTHEASTERN LOGAN...NORTH CENTRAL MCDOWELL AND EXTREME
EAST CENTRAL MINGO COUNTIES...

AT 824 PM EDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING QUARTER SIZE HAIL.  THIS STORM WAS LOCATED NEAR MALLORY...
OR 12 MILES SOUTHEAST OF LOGAN...MOVING SOUTHEAST AT 40 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO R.D.
BAILEY LAKE...CYCLONE...COAL MOUNTAIN...HANOVER...OCEANA...CLEAR
FORK...BAILEYSVILLE...WOLF PEN...PINEVILLE AND TWIN FALLS STATE PARK

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3772 8198 3777 8198 3786 8193 3787 8184
      3762 8140 3746 8170
TIME...MOT...LOC 0027Z 307DEG 33KT 3772 8180

$$

TAX

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 2:45 PM EDT, 5 hours 20 minutes earlier.

Area forecast discussion, Apr 8, 2:45 PM EDT, 5 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
245 PM EDT FRI APR 8 2011

.SYNOPSIS...
STATIONARY FRONT ACROSS SOUTHEAST OHIO AND CENTRAL WEST VIRGINIA
WILL MOVE LITTLE THROUGH SATURDAY. SHOWERS AND THUNDERSTORMS
EXPECTED ACROSS THE SOUTH THIS EVENING. THE FRONT IS EXPECTED TO
MOVE NORTH OF THE AREA SUNDAY.

&&

.NEAR TERM /THROUGH SATURDAY/...
STALLED FRONT WILL REMAIN THE STORY MAKER IN THE NEAR TERM AS NOW
FOCUS TURNS TO THUNDERSTORM DEVELOPMENT. ALREADY STORMS BEGINNING TO
FORM IN A LINE PARALLEL TO I64 CORRIDOR FROM CRW TO HTS. EXPECTING
THIS LINE TO DEVELOP BACK INTO KY AND POSSIBLY SOUTHERN OHIO SOUTH
OF THE WARM FRONT. STORM ENVIRONMENT IN KY HAS BEEN PRIMED MOST OF
THE MORNING BY MAINLY CLEAR SKIES BEING ABLE TO HEAT THE BOUNDARY
LAYER AND ELIMINATE THE CAP THAT EXISTED EARLY.

AS STORMS DEVELOP...AND PLOD EASTWARD...EXPECTING THEM TO PRIMARILY
EFFECT SOUTHERN HALF OF CWA WITH POTENTIALLY SEVERE WINDS AND
DAMAGING HAIL. EVEN THOUGH PWS ARE NOT OVERLY IMPRESSIVE...1.2 TO
1.4 INCHES...AND FFG VALUES ARE FAIRLY HIGH...WILL NEED TO REMAIN
VIGILANT WHEN IT COMES TO TRAINING OF INDIVIDUAL CELLS AND WATER
ISSUES.

AFTER STORMS SUBSIDE THIS EVENING...BOUNDARY STICKS AROUND AND WILL
SPARK ADDITIONAL SHOWERS AND THUNDERSTORMS SATURDAY. EXPECTING THIS
ACTIVITY TO REMAIN FURTHER SOUTH THAN ACTIVITY THIS EVENING. WILL
REMAIN WARM FOR THE EARLY PART OF THE WEEKEND...STUCK FAIRLY CLOSE
TO GUIDANCE IN THAT REGARD.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/...
5H RIDGE BUILD ACROSS THE OH VALLEY AS TROUGH DIGS INTO THE MIDWEST
PORTION OF THE UNITED STATES SATURDAY AND SUNDAY. BAROCLINIC ZONE
THAT HAS BEEN HANGING AROUND THE PAST FEW DAYS FINALLY SHIFTS NORTH
OF THE  FORECAST AREA AS A WARM FRONT IN RESPONSE TO THE INCREASED
RIDGING. FORECAST AREA WILL REMAIN IN WARM SECTOR...WITH DECENT WAA
CONTINUING INTO THE WEEKEND. MODELS IN FAIRLY CLOSE AGREEMENT IN
HANDLING DEVELOPMENT OF CYCLONE OVER THE MIDWEST SUNDAY NIGHT AND
MONDAY.  COLD FRONT TO CROSS ON MONDAY...AND MODELS SHOW SIMILAR
SOLUTION IN TIMING FRONT ACROSS KY AND WV.

MADE FEW CHANGES TO THE OVERALL FORECAST PACKAGE...WITH GFS SOLUTION
THE PREFERENCE THIS FORECAST PERIOD.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
FOLLOWED HPC THINKING WITH SOME MINOR TWEAKS.  SYSTEM WILL PUSH EAST
TUESDAY...ALLOWING HIGH PRESSURE TO BUILD INTO THE AREA TUESDAY
NIGHT.  THIS HIGH WILL THEN PUSH EAST THURSDAY...ALLOWING A LOW
PRESSURE SYSTEM TO BEING TO APPROACH THE AREA.

AS A RESULT...PRECIP CHANCES WILL END TUESDAY...WITH DRY WEATHER
ANTICIPATED INTO THURSDAY.  EXPECT PRECIPITATION CHANCES WILL THEN
INCREASE THURSDAY INTO FRIDAY AS WESTERN SYSTEM APPROACHES.

&&

.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
ACTIVE WEATHER PATTERN BEGINNING WITH SCATTERED SHOWERS AND
THUNDERSTORMS IN OH AND E KY AT FIRST...BECOMING MORE WIDESPREAD
ACROSS EASTERN WV THIS EVENING. THIS SHOULD BRING FREQUENT MVFR IN
SHOWERS AND THUNDERSTORMS WITH OCCASIONAL IFR. STRONG WIND GUSTS
MAY EFFECT SOUTHERN TERMINALS IN STRONG STORMS.

TONIGHT WILL SEE A GRADUAL DECREASE IN ACTIVITY IN THE WV
MOUNTAINS BUT WITH LINGERING MVFR IN STRATOCU AND MIST. ANOTHER
ROUND OF SHOWERS AND THUNDERSTORMS MAY APPROACH E KY AND SRN WV
TOWARD DAWN SAT.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z SATURDAY...

FORECAST CONFIDENCE: MEDIUM

ALTERNATE SCENARIOS: TIMING THE DETERIORATING CONDITIONS TODAY AND
ITS DURATION COULD VARY FROM TAF FORECAST.  FORMATION OF POST-RAIN
NOCTURNAL FOG TONIGHT MORE SO THAN FCST.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       18   19   20   21   22   23   00   01   02   03   04   05
EDT 1HRLY       14   15   16   17   18   19   20   21   22   23   00   01
CRW CONSISTENCY  H    M    M    L    L    L    L    L    L    L    L    L
HTS CONSISTENCY  M    M    M    L    M    L    H    H    H    H    H    H
BKW CONSISTENCY  M    L    L    M    M    M    L    H    H    H    H    H
EKN CONSISTENCY  H    H    H    H    H    L    M    M    M    L    M    L
PKB CONSISTENCY  H    M    M    H    H    M    H    H    H    L    L    H
CKB CONSISTENCY  H    L    M    L    L    L    L    L    L    L    L    L

AFTER 18Z SATURDAY...
MVFR AND POSSIBLE IFR CONDITIONS POSSIBLE ACROSS SOUTHERN SITES IN
THUNDERSTORMS SATURDAY EVENING.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...KMC/TRM/TAX
NEAR TERM...TAX
SHORT TERM...KMC
LONG TERM...JSH
AVIATION...TAX
Hazardous weather outlook, Apr 8, 3:08 PM EDT, 4 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
308 PM EDT FRI APR 8 2011

KYZ101>103-105-OHZ087-VAZ003-004-WVZ005-006-013>015-024>027-033>037-
091915-
GREENUP-CARTER-BOYD-LAWRENCE-DICKENSON-BUCHANAN-WAYNE-CABELL-LINCOLN-
PUTNAM-KANAWHA-MINGO-LOGAN-BOONE-CLAY-MCDOWELL-WYOMING-RALEIGH-
FAYETTE-NICHOLAS-
308 PM EDT FRI APR 8 2011

...SEVERE THUNDERSTORM WATCH 106 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA...CENTRAL WEST
VIRGINIA...SOUTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS SATURDAY.

STRONG TO POSSIBLY SEVERE THUNDERSTORMS COULD AFFECT THE AREA
MONDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ066-067-075-076-083>086-WVZ007>011-016>020-028>032-038>040-046-
047-091915-
PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON-VINTON-MEIGS-GALLIA-MASON-
WOOD-PLEASANTS-TYLER-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-BRAXTON-
GILMER-LEWIS-HARRISON-TAYLOR-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-
RANDOLPH-
308 PM EDT FRI APR 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO...CENTRAL WEST
VIRGINIA...NORTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

STRONG TO POSSIBLY SEVERE THUNDERSTORMS COULD AFFECT THE AREA
MONDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Apr 8, 6:22 PM EDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
622 PM EDT FRI APR 8 2011

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HAIL             MATHENY                 37.68N 81.59W
04/08/2011  U1.00 INCH       WYOMING            WV   PUBLIC

&&

NNNN
Local storm report, Apr 8, 6:39 PM EDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
639 PM EDT FRI APR 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0523 PM     TSTM WND DMG     6 N LOGAN               37.94N  81.99W
04/08/2011                   LOGAN              WV   PUBLIC

            MULTIPLE TREES DOWN AND HAIL COVERING THE GROUND.

&&

EVENT NUMBER RLX1100406

JFD
Special weather statement, Apr 8, 7:13 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
713 PM EDT FRI APR 8 2011

WVZ005-013-024-025-082345-
LINCOLN WV-LOGAN WV-MINGO WV-WAYNE WV-
713 PM EDT FRI APR 8 2011

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL WAYNE...NORTH CENTRAL
MINGO...NORTHWESTERN LOGAN AND SOUTHWESTERN LINCOLN COUNTIES...

AT 712 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES EAST OF
LOUISA...MOVING SOUTHEAST AT 40 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

THIS STORM WILL BE NEAR DUNLOW AROUND 720 PM...KIAHSVILLE AROUND 725
PM...RANGER AROUND 735 PM...HARTS AROUND 740 PM AND CHAPMANVILLE
AROUND 745 PM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3824 8250 3807 8197 3805 8197 3803 8193
      3801 8194 3801 8196 3799 8198 3798 8196
      3784 8204 3804 8254 3807 8255 3810 8259

TAX
Special weather statement, Apr 8, 7:16 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
716 PM EDT FRI APR 8 2011

WVZ015-026-035-090000-
BOONE WV-KANAWHA WV-RALEIGH WV-
716 PM EDT FRI APR 8 2011

...A STRONG THUNDERSTORM WILL AFFECT BOONE...NORTHWESTERN RALEIGH AND
SOUTHEASTERN KANAWHA COUNTIES...

AT 712 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST
OF MADISON...MOVING EAST AT 35 MPH.

WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM.

THIS STORM WILL BE NEAR SETH AROUND 730 PM...PRENTER AROUND 735 PM...
SYLVESTER AROUND 740 PM...WHITESVILLE AROUND 745 PM...DOROTHY AROUND
750 PM AND BURNWELL AROUND 755 PM.

THIS WILL IMPACT THE FOLLOWING INTERSTATE...THE WEST VIRGINIA
TURNPIKE BETWEEN MILE MARKERS 67 AND 68.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3781 8148 3802 8193 3803 8192 3804 8196
      3805 8197 3815 8192 3814 8188 3816 8188
      3817 8185 3820 8184 3805 8136 3797 8138
      3797 8135

TAX
Local storm report, Apr 8, 7:23 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
723 PM EDT FRI APR 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0718 PM     HAIL             GENOA                   38.12N  82.46W
04/08/2011  E0.75 INCH       WAYNE              WV   PUBLIC

&&

EVENT NUMBER RLX1100407

JSH
Local storm report, Apr 8, 7:38 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
738 PM EDT FRI APR 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     HAIL             RANGER                  38.12N  82.18W
04/08/2011  E1.00 INCH       LINCOLN            WV   PUBLIC

&&

EVENT NUMBER RLX1100408

JSH

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 8:10 PM EDTSevere Thunderstorm WarningRLXBoone, Fayette, Kanawha, Raleigh35 min
Apr 8, 8:24 PM EDTSevere Thunderstorm WarningRLXLincoln, Logan, Mingo, Wayne36 min
Apr 8, 8:31 PM EDTSevere Thunderstorm WarningRLXWayne44 min
Apr 8, 8:47 PM EDTSevere Thunderstorm WarningRLXLogan, Mingo25 min
Apr 8, 8:54 PM EDTSevere Thunderstorm WarningRLXMcDowell, Wyoming51 min
Apr 8, 9:03 PM EDTSevere Thunderstorm WarningRLXLogan, McDowell, Mingo, Wyoming42 min
Apr 8, 10:07 PM EDTSpecial Weather StatementRLXMcDowell, Mingo, Wyoming68 min
Apr 9, 1:27 PM EDTSevere Thunderstorm WarningRLXWayne48 min
Apr 9, 2:11 PM EDTSevere Thunderstorm WarningRLXCabell, Lincoln, Logan, Wayne64 min
Apr 9, 2:18 PM EDTSevere Thunderstorm WarningRLXMcDowell57 min
Apr 9, 2:21 PM EDTSevere Thunderstorm WarningRLXBoone, Logan, Mingo54 min
Apr 9, 2:43 PM EDTSevere Thunderstorm WarningRLXBoone, Logan, McDowell, Mingo, Raleigh, Wyoming62 min
Apr 9, 3:15 PM EDTSevere Thunderstorm WarningRLXBoone, Kanawha, Lincoln, Logan29 min
Apr 9, 3:18 PM EDTSpecial Weather StatementRLXBoone, Fayette, Kanawha, Lincoln, Logan, McDowell and 3 more27 min
Apr 9, 3:40 PM EDTSevere Thunderstorm WarningRLXMcDowell65 min
Apr 9, 3:49 PM EDTSpecial Weather StatementRLXBoone, Fayette, Kanawha, Lincoln, Logan, Mingo and 3 more86 min
Apr 9, 4:08 PM EDTSpecial Weather StatementRLXRaleigh, Wyoming52 min
Apr 9, 4:18 PM EDTFlash Flood WarningRLXBoone, Lincoln, Logan4 hr
Apr 9, 4:26 PM EDTFlash Flood WarningRLXWyoming2 hr
Apr 9, 4:30 PM EDTSevere Thunderstorm WarningRLXMcDowell, Raleigh, Wyoming30 min

Nearby

Severe Thunderstorm Warnings in West Virginia, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.